Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Stroke problems
    avatar
    An_257423 posted:
    I had a TIA two years ago. After the episode I had little trouble with my right side in fact you could hardly tell I had a problem. However as time has gone by my right lag has increasingly become more and more involved. I use to be able to walk an hour a day after the stroke it went to 45 minuet and then to 30 and now I'm down to 20. My lag just poops out it feels heavy from the knee down and has gotten more sensitive. To the same degree this has happen to my arm but it isn't as noticeable as the lag. I've read some where that.This can happen in some cases but I can't find anything about it and what can be done to help. Anyone. Got any ideas?
    Reply


    Helpful Tips

    Any Exercise is Good!Expert
    A recent study looked at exercise in people with Parkinson's Disease, http://www.medscape.com/viewarticle/740854 but I think the results ... More
    Was this Helpful?
    4 of 8 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.